# SDR AALA201704199004

- Difficulty date: March 21, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR SILL, AROUND NUT PLATE HOLES, INBOARD SIDE AT -Y1300 AND FRAME 66. REPLACED DOOR SILL IAW SRM 51-72-11.
